• Media type: Electronic Journal
  • Title: Mathematische Operationsforschung und Statistik
    Series statistics / edited at Institute of Mathematics, Academy of Sciences of the G.D.R.
  • Other titles: Kopftitel: Math. Operationsforsch. Statist., ser. statistics
  • Corporation: Institut für Mathematik ; Zentralinstitut für Mathematik und Mechanik
  • Published: Berlin: Akademie-Verlag, [1977-1984]
  • Publication information: Volume 8, number 1 (1977)-volume 15, number 4 (1984)
  • Language: English
  • Origination:
  • Keywords: Zeitschrift
  • Footnote: Herausgebendes Organ früher: Central Institute of Mathematics and Mechanics, Academy of Sciences of the G.D.R
  • In SLUB collection
    8.1977 - 15.1984,4